# SDR WRNA201300006

- Difficulty date: March 21, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 63,322 hours, 16,470 cycles
- Engine: Pwa PW4460
- Engine time: 58,145 hours, 14,649 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 70R943
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT FROM CCS TO SCL PILOTS NOTICED NR 1 ENGINE HAD LOSS OF OIL PRESSURE AND OIL QUANTITY.  CREW FOLLOWED SHUTDOWN PROCEDURES FOR NR 1 ENGINE.  ON SHUTDOWN CREW NOTED THE FOLLOWING:  OIL QTY: 1 QT., OIL TEMP: 156 DEG., OIL PRESSURE: 168.  CREW RETURNED TO CCS WITH NO FURTHER INCIDENT.  INVESTIGATION SHOWED VISIBLE EXTERNAL OIL LEAK.  FOUND OIL LEAK AT REAR HYDRAULIC PUMP DRIVE SEAL.  REMOVED AND REPLACED THE DRIVE SEAL (P/N: 70R943) PER PW79-22-01 AMD AMM 80-12-01 AND PERFORMED HIGH POWER RUN UP.  LEAK AND OP CHECK GOOD.  NO LEAK NOTED.  AIRCRAFT HAS CURRENTLY FLOWN 5 LEGS WITH NO FURTHER INCIDENT.
